# SDR SWAA2014042427341

- Difficulty date: April 16, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N289AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 26,521 hours, 11,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT CORRODED BETWEEN BS 787 TO BS 847, RBL 14.  R & R SUPPORT IAW SRM.
